# SDR DALA2023101008314

- Difficulty date: October 6, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N863DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31975
- Aircraft time: 22,869 hours, 8,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4529868) WORKING SERVICE CHECK FOUND EMERGENCY LIGHTING AT ROW 28-32 INOP. REMOVED AND REPLACED BATTERY CHARGER PER B737 AMM 33-51. OPS CHECK GOOD OK FOR SERVICE.
